The risk of transfusion-transmitted infections in sub-Saharan Africa.

Jayaraman, S; Chalabi, Z; Perel, P; Guerreiro, C; Roberts, I; (2009) The risk of transfusion-transmitted infections in sub-Saharan Africa. Transfusion, 50 (2). pp. 433-42. ISSN 0041-1132 DOI: https://doi.org/10.1111/j.1537-2995.2009.002402.x

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1111/j.1537-2995.2009.002402.x

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar